# SDR REXA2016050800704

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 20,971 hours, 13,097 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Kinked
- Location: Oxygen Mask
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT MASK HOSE KINK.  R & R AFT FLIGHT ATTENDANT O2 MASK IAW AMM 35-21-09.
